# SDR SWIA200922762

- Difficulty date: August 23, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 24,698 hours, 36,078 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 18L AND 19L CORRODED.  (C CHECK)  REPLACED STRINGERS PER SRM.
